# SDR IPXA2019062843836

- Difficulty date: May 22, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2127-2145
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, EXTERIOR FUSELAGE SKIN IS CORRODED BETWEEN BS 2127-2145, LONGERONS 32R TO 35R.  REPAIRED THE SKIN IAW EA 011-5330-01-A7805, REV  I/R,  AND EO MD11-5330-72978-A.  MAJOR.
